Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 71–80 (Mi mz3239)  

Blaschke products which have the least deviation from zero

K. Yu. Osipenko

Moscow Aviation Technological Institute

Full text: PDF file (681 kB)

English version:
Mathematical Notes, 1990, 47:5, 471–477

Bibliographic databases:

UDC: 517.5
Received: 16.09.1987
Revised: 10.08.1989

Citation: K. Yu. Osipenko, “Blaschke products which have the least deviation from zero”, Mat. Zametki, 47:5 (1990), 71–80; Math. Notes, 47:5 (1990), 471–477

Citation in format AMSBIB
\Bibitem{Osi90}
\by K.~Yu.~Osipenko
\paper Blaschke products which have the least deviation from zero
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 71--80
\mathnet{http://mi.mathnet.ru/mz3239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068059}
\zmath{https://zbmath.org/?q=an:0718.30025}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 471--477
\crossref{https://doi.org/10.1007/BF01158090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz3239
  • http://mi.mathnet.ru/eng/mz/v47/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021